# SDR SIMA200420101

- Difficulty date: July 16, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- Engine: Allsn AE3007A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

DUIRNG CRUISE FLIGHT, NR 1 ENGINE LOST POWER, REGAINED POWER TWO TIMES, THEN RAN NORMALLY.  AFTER LANDING NR 1 ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  PERFORMED TROUBLESHOOTING IAW FAULT ISOLATION MANUAL AND FOUND WATER IN BOTH PITOT SYSTEMS.  DRAINED PITOT STATIC SYSTEM.  ENGINE OPERATIONAL CHECKS GOOD.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
